| Model Number |
1322.09.500 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Muscle/Tendon Damage (4532)
| Date of Event |
08/07/2025
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Explanted components have been discarded therefore cannot be returned to manufacturer for identification and analysis.No review of manufacturing records for complained parts can be performed either since lot number is unknown.No x-rays nor pictures of explanted components were provided either.From follow-up communication with complaint source it was confirmed that no further information regarding the case can be retrieved, therefore no further root cause investigation is possible.Taking into account the involved product family smr shoulder, no adverse trend has been identified for reported issue in the last year.According to investigation carried out, no corrective action is needed for this event.If any additional information is received that would change or alter any conclusion, a supplemental report will be filed accordingly.The manufacturer will continue monitoring the market in order to detect any similar event.
Event or Problem Description
Revision surgery performed on (b)(6) 2025 due to cuff failure.Previous surgery is unknown, as well as complete product information of original implant.During revision the surgeon removed the pre-existing anatomic components smr trauma hum.Body # medium (part number 1350.15.010), smr ecc.Adaptor taper std +2mm (part number 1330.15.272) and smr humeral head ø50 mm (part number 1322.09.500) to convert the prosthesis to a reverse configuration with following components: - glenosphere dia36mm (pn (b)(4)), - lateralized +2mm connector small/std (pn 1374.15.322) - 140° reverse humeral body short (pn 1352.15.015) - reverse liner +6mm (pn (b)(4)).The surgery has been completed as intended.Patient is male, date of birth (b)(6) 2025.The event occurred in the united states.